# SDR HEEA073365

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 4,189 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 407340339103
- Part serial: SEEMEMO
- Condition: Rough
- Location: Cooler Blower
- Component: Oil Cooler Blow, PHIPBH40701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH.  SERIAL NUMBERS REMOVED ARE B01-0584 AND B01-0569.
